mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Analytic properties in the spectrum of certain Banach algebras
Umeå universitet.ORCID iD: 0000-0002-5328-9560
2009 (English)In: Mathematische Zeitschrift, ISSN 0025-5874, E-ISSN 1432-1823, Vol. 261, no 1, p. 189-200Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2009. Vol. 261, no 1, p. 189-200
National Category
Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-22356DOI: 10.1007/s00209-008-0322-9ISI: 000260376400012OAI: oai:DiVA.org:mdh-22356DiVA, id: diva2:668170
Available from: 2013-11-29 Created: 2013-11-04 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Carlsson, Linus

Search in DiVA

By author/editor
Carlsson, Linus
In the same journal
Mathematische Zeitschrift
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 30 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf